화학공학소재연구정보센터
Automatica, Vol.94, 334-340, 2018
Robust stabilization of discrete generalized systems
The robust stabilization problem for generalized discrete-time systems described by polynomial or improper transfer function matrices, subject to perturbations acting on the normalized coprime factors, is solved. The maximum achievable stability margin and the robust stabilizing controller are given in terms of realizations and solutions to appropriate Riccati equations. (C) 2018 Elsevier Ltd. All rights reserved.